MAUDE Adverse Event Report: GYRUS ACMI, INC. ACMI USA ELITE SYSTEM AND USA SERIES RIGHT ANGLE CUTTING LOOP ELECTRO; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

GYRUS ACMI, INC. ACMI USA ELITE SYSTEM AND USA SERIES RIGHT ANGLE CUTTING LOOP ELECTRO; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number MLE-24-012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a hysteroscopy/myomectomy, a right angle cutting loop electrode was used.The cutting loop disappeared as if it disintegrated or burned off.At the time it was being used at 220 cut, 100 coag.Both the uterus and specimen were searched for any parts.Physician was confident that nothing was left behind.Device was given to material's management for return to the manufacturer.

Brand Name
ACMI USA ELITE SYSTEM AND USA SERIES RIGHT ANGLE CUTTING LOOP ELECTRO
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
GYRUS ACMI, INC.
136 turnpike rd #300
southborough MA 01772
MDR Report Key9915849
Report Number9915849
Device Sequence Number2416450
Product Code FAS
UDI-Device Identifier00821925036413
UDI-Public(01)00821925036413
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
Report Date (Section F) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMLE-24-012
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/02/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA02/04/2020